My mother was diagnosed with an infection in the uterus. It was removed after surgery. She also had surgery for appendicitis. Now, the doctor says that the blood supply to the brain is blocked. And they said the only option is to give pressure medicine which may help to improve the blood flow. She has been under medication for this for the past ten years.
Welcome to icliniq.com.
The MRI (magnetic resonance imaging) suggests multiple infarcts (attachments removed to protect the patient’s identity). There is a need to give her blood thinners, and antihypertensives are needed in addition if she has hypertension. I guess the doctors are referring to antihypertensive medicine as "pressure drugs." The brain changes may have got aggravated due to the presence of sepsis in the uterus. And I feel that the doctors are doing the correct thing.
Thanks for the reply.
My mother is comparatively better this morning. She was not able to speak. Is this the sign that she is recovering slowly? And is she out of danger or not?
Please reply to this.
Welcome back to icliniq.com.
The best sign of recovery in her condition is level of consciousness, so if she is verbalized, it is a good sign. We need to concentrate on her nutrition and electrolytes (mainly sodium) to prevent hospital-acquired infection and bedsores. The damage due to stroke will occur gradually.
Only the treating doctors can conclude whether she is out of danger.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. is fine, but systolic is mildly elevated. According to recent evidences and guidelines, lower is better. If BP is persistently elevated above 140, then it is better to add some other medicines to keep it atleast below 140 consistently and preferab... Read fullMy diabetic father has shooting pain in his right foot. Will blood thinners help?
Has had a bypass before six years and also had a stroke before 14 years ... Read fullI am 20 weeks pregnant, and I was told to take blood thinners. Should I take them?
.. are advised when the ultrasound or clinical examination shows a risk for hypertension or growth problems later in pregnancy or due to previous abortions or pregnancy losses or in higher maternal age. These medications can cause increased bleeding ... Read full
Also Read Answers From:
Ask your health query to a doctor online?Ask a Neurologist Now